List-colourings of graphs
In this paper, we go some way towards proving a conjecture of Albertson and Tucker. Among other results, we show that if c>11/6 and Δ is sufficiently large, then a graph of maximum degree Δ with a list of cardinality [cΔ] assigned to each edge may be edge-coloured so that each edge is coloured with an element of its list. © 1985 Springer-Verlag.
Graphs and Combinatorics
Bollobás, B., & Harris, A. (1985). List-colourings of graphs. Graphs and Combinatorics, 1 (1), 115-127. https://doi.org/10.1007/BF02582936